# SDR F3LA99015

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION REPORTED A 1.25 INCH CRACK ON LEFT WING TRAILING EDGE INBOARD MIDFLAP INBOARD EDGE FLAP REAR SPAR T-CHORD.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-4, FIG 1 51-40-3 AND 51-30-02.  (M)
